# SDR LR7A9942

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 203430
- Condition: Failed
- Location: Bs 215
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AIR CONDITIONING MAKES LOUD WHINE NOISE AND PRODUCED ODOR.  REPLACED FLIGHT STATION COOLING TURBINE PER SMP 581 21-50, PG 213-214.  LEAK AND OPS CHECK OK.
